| Model Number |
DUAL TRIGGER ROTARY DRILL |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On 11/14/2025, a facility representative reported via (b)(4) that an ar-01-01-001 dual trigger rotary drill broke during the trial.When they pressed the power trigger, it continued to rotate during the case.They were able to pull another set out to finish with no patient impact.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-01-01-001 serial number (b)(6) was received for evaluation.Visual inspection noted rust on the battery connectors and normal wear and tear.Functional testing was performed by the engineering team, by attaching a known-good battery, as the device continued to run even with the trigger released.The device was connected to serial comm tools and trigger hall voltage was measured.The lower trigger voltage appeared to be larger than initial calibration indicating a change in state.The engineering team reavealed that "cmi determined that the lower hall sensor ¿focuser window¿ had become magnetized.The hall window is a ferromagnetic material which can become magnetized in a large enough magnetic field.It is unknown what caused the change as it may have happened at any point after final calibration at amisc." the most likely cause of the reported failure is due to a manufacturing issue causing the lower hall focuser window to become magnetized.